# SDR GLBA20100824F

- Difficulty date: August 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 42,146 hours, 45,232 cycles
- Engine: Pwa PW118
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1945463
- Part serial: 103912
- Condition: Overheated
- Location: Left
- Part time: 19,652 hours, 20,739 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THERE WAS A BURNED ODOR COMING FROM THE LT PACK, TURNED THE PACK OFF AND THE ODOR WENT AWAY, NO SMOKE.  MX REPLACED THE LT HEAT EXCHANGER IAW MM 21-51-03, PN 194546-3, SN OFF 103-912, SN ON 40-600, DML CLEARED.
